MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

PHILIPS NORTH AMERICA LLC ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1099969
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of an elegance nebulizer that was not turning on.There was no patient harm or injury, no allegations of thermal damage, no voids or exposed wires were reported.The manufacturer received the device for investigation and confirmed the allegation of device not turning on.There was no power due to damage to the ac power cord.Wires were out of the strain relief, the ac power cord had exposed copper conductors.There was physical damage to the con-rod, which was detached from the compressor.There was no evidence of thermal damage or voids to the enclosures.This report will be submitted as an initial final.There was no patient harm or injury.The manufacturer concludes no further action is needed at this time.

Brand Name
ELEGANCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16112565
Report Number2518422-2023-00779
Device Sequence Number5753659
Product Code BTI
UDI-Device Identifier00383730001623
UDI-Public00383730001623
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1099969
Device Catalogue Number1099969
Device Lot Number190219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown